On an approach to the investigation of degenerate hyperbolic equations
Doklady Akademii Nauk, Tome 270 (1983) no. 3, pp. 555-558
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_3_a9,
author = {P. E. Sobolevskii and S. M. Semenov},
title = {On an approach to the investigation of degenerate hyperbolic equations},
journal = {Doklady Akademii Nauk},
pages = {555--558},
year = {1983},
volume = {270},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_3_a9/}
}
P. E. Sobolevskii; S. M. Semenov. On an approach to the investigation of degenerate hyperbolic equations. Doklady Akademii Nauk, Tome 270 (1983) no. 3, pp. 555-558. http://geodesic.mathdoc.fr/item/DAN_1983_270_3_a9/